# SDR ASAA0843621

- Difficulty date: September 23, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 654652031
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WING AILERON FOUND NR 1 HINGE LUG ON FITTING GOUGED IN 2 PLACES.  REMOVED NR 1 HINGE FITTING DAMAGE FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED A REPLACEMENT FITTING IAW B737 400 SRM 51 40 02 AND AAR EA 12969 ASA EA 5750 02509.
